| Catalog Number |
02-022-47-6010 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2021.This device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: 02-012-60-1440 - tru stem ext 14mm x 40mm 6691289.02-020-13-0360 - truliant cr cem fem cr cem right sz 6 6201800.02-022-45-6050 - truliant tib fit tray cem sz 6f / 5t 6873071.200-02-38 - three peg patella 38mm 6305363.204-70-00 - tibial stem ext.Screw 6958285.Pending investigation.
Additional Manufacturer Narrative
Additional manufacturer narrative- h3 investigation results- the truliant insert with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no additional information available.